Finding shortest path on networks with fuzzy parameters

Deng, Y, Zhang, Zili, Chan, FTS, Chen, Y and Zhang, Y 2011, Finding shortest path on networks with fuzzy parameters, Engineering Intelligent Systems, vol. 19, no. 4, pp. 183-189.


Title Finding shortest path on networks with fuzzy parameters
Author(s) Deng, Y
Zhang, ZiliORCID iD for Zhang, Zili orcid.org/0000-0002-8721-9333
Chan, FTS
Chen, Y
Zhang, Y
Journal name Engineering Intelligent Systems
Volume number 19
Issue number 4
Start page 183
End page 189
Total pages 7
Publisher C R L Publishing
Place of publication Leicester, Eng.
Publication date 2011-12-01
ISSN 1472-8915
Language eng
Indigenous content off
Field of Research 0801 Artificial Intelligence and Image Processing
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30115949

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views  -  Detailed Statistics
Created: Wed, 05 Dec 2018, 14:20:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.